# SDR DXTA2025100605200

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N261QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6199
- Aircraft time: 1,624 hours, 881 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAKING TURN ONTO RUNWAY, STEERING INOP AMBER CAS MESSAGE ILLUMINATED AND NOSE WHEEL WENT INTO CASTERING MODE.  WE WERE ABLE TO CASTER NOSEWHEEL BACK AND TAXI FORWARD TO CLEAR RUNWAY.  NOSE STEER SWITCH CYCLED AND WAS ABLE TO REINSTATE STEERING.  TAXIED NORMALLY BACK TO RAMP TO INTIATE CALL TO FODM.  WHEN BACK IN THE RAMP AREA I TURNED OFF NOSE STEER IN ANTICIPATION OF A AFTER START FLOW IF ANOTHER TAKEOFF WAS TO BE ATTEMPTED.  WHILE ON CALL TO FODM I TURNED NOSE STEER BACK ON AND IMMEDIATELY RECEIVED A STEERING INOP AMBER CAS AGAIN. CORRECTIVE ACTION: NO FAULTS FOUND IN MDC. PERFORMED SEVERAL OPERATIONAL CHECKS OF NWS WITH NO FAULTS NOTED REFERENCE WITH CL-650 AMM 32-51-00.MCC VERIFIED WITH NO HISTORY THIS IS SATISFACTORY.
